# SDR IXXA9800021

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE LEFT WING EXTERNAL UPPER PLATING AT STATION XRS 22.5.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA PER APPROVED DRAWING C88-R14  AND ENGINEERING ORDER 57-DC8-759.
